Items where Author is "Ahmad Abd. Majid, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Nur Nadiah Abd Hamid, and Ahmad Abd. Majid, and Ahmad Izani Md. Ismail, (2011) Extended cubic B-spline method for linear two-point boundary value problems. Sains Malaysiana, 40 (11). pp. 1285-1290. ISSN 0126-6039

Abd. Fatah Wahab, and Jamaludin Md. Ali, and Ahmad Abd. Majid, and Abu Osman Md. Tap, (2010) Solving problems of uncertain data using fuzzy B-spline. Sains Malaysiana, 39 (4). pp. 661-670. ISSN 0126-6039

This list was generated on Tue Jun 18 08:33:12 2024 MYT.